# SDR UALA2008120106689

- Difficulty date: November 27, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 47,898 hours, 17,261 cycles
- Engine: Iae V2527A5
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: C12850AC02
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AUTOPILOT ISSUES.  FLIGHT DIVERTED.  AUTO FLT 'FCU 1+2 FAULT' DISPLAYED ON UPPER ECAM SCREEN.  CYCLED CB B5 AND M21 AND FCU CHANNEL 1 RECOVERED BUT FCU CHANNEL 2 REMAINED INOP.  REPLACED FCU.
